# SDR WX0A2015081672797

- Difficulty date: August 8, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 50,168 hours, 35,021 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH SPEED BRAKES EXTENDED AT 320 KTS ACFT HAS A MODERATE ROLL RATE TO THE RT.  LESS NOTICEABLE AT 250 KTS, BUT ACFT STILL ROLLS RT.  OPERATIONS CHECKED SPOILER ACTUATOR SYS IAW AM 27-61-02.  FOUND LT FLIGHT SPOILER ON INBD SIDE TO BE BAD.  R & R IAW LP 581290.
